# SDR IXXA20250809011

- Difficulty date: July 2, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Zone 500
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SURFACE SKIN IS CORRODED APPROX 7" OUTBD OF THE FUSELAGE STA 960
